# SDR CA970228007

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Hp Bleed Valve
- Part number: 310092205
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT THERE WERE TWO LOUD BANGS FROM #1 ENGINE AND A FLASH OF FLAME FROM THE ENGINE EXHAUST DUCT. AFTER FIVE SECONDS THIS EVENT REPEATED ITSELF. AN EMERGENCY WAS DECLARED AND AN UNEVENTFUL LANDING WAS CARRIED OUT. POST FLIGHT INVESTIGATION FOUND THE #1 ENGINE HIGH PRESSURE BLEED VALVE HAD FAILED. THE VALVE WAS REPLACED.
